# SDR SWAA2021042257918

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 927-947 Lbl3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL AT AFT CARGO BAY BS927 - BS947 LBL3 WL174. / REMOVED AND INSTALLED NEW INTERCOSTAL ON ACB INTERCOSTAL BS927 - BS947 LBL3 ITEM HFAB53-IN-011 PO# 820647 LOCATED AND DRILLED IAW SRM 51-40-05; SRM 51-40-02 AND DWG 147A7580; DWG 147A7500 80641U 10APR21
